CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Linear invariants of complex manifolds and their plurisubharmonic variations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 1, 页码: 27
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:23/0  |  Submit date:2020/05/24
Linear isometry  Plurisubharmonic variation  Positivity of direct image sheaves  Teichmuller metric  
The Degree of Proper Holomorphic Mappings Between Special Domains in DOUBLE-STRUCK CAPITAL C-n 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2020, 卷号: 36, 期号: 4, 页码: 395-400
Authors:  Ning, Jia Fu;  Zhou, Xiang Yu
Favorite  |  View/Download:17/0  |  Submit date:2020/05/24
Group action  degree of polynomial mapping  proper lomorphic mapping  Bergman kernel  invariant domain  
Holomorphic Invariants of Bounded Domains 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2020, 卷号: 30, 期号: 2, 页码: 1204-1217
Authors:  Deng, Fusheng;  Wang, Zhiwei;  Zhang, Liyou;  Zhou, Xiangyu
Favorite  |  View/Download:22/0  |  Submit date:2020/05/24
Squeezing function  Fridman invariant  p-Bergman kernel  Plurisubharmonic variation  
Equivalence of Palm measures for determinantal point processes governed by Bergman kernels 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2018, 卷号: 172, 期号: 1-2, 页码: 31-69
Authors:  Bufetov, Alexander I.;  Fan, Shilei;  Qiu, Yanqi
Favorite  |  View/Download:39/0  |  Submit date:2018/11/16
Bergman kernel  Determinantal point process  Conditional measure  Deletion and insertion tolerance  Palm equivalence  Monotone coupling  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:31/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:33/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
The degree of biholomorphic mappings between special domains in C-n preserving 0 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 6, 页码: 1077-1082
Authors:  Ning, JiaFu;  Zhou, XiangYu
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
group action  degree of polynomial mapping  biholomorphic mapping  Bergman kernel  invariant domain  
On p-Bergman kernel for bounded domains in C-n 期刊论文
COMMUNICATIONS IN ANALYSIS AND GEOMETRY, 2016, 卷号: 24, 期号: 4, 页码: 887-900
Authors:  Ning, Jiafu;  Zhang, Huiping;  Zhou, Xiangyu
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
optimalconstantinanl2extensionproblemandaproofofaconjectureofohsawa 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 1, 页码: 35
Authors:  Guan Qian;  Zhou Xiangyu
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
onthelowerboundsofthecurvaturesinaboundeddomain 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 1, 页码: 1
Authors:  Lu Qikeng
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10